MathSciNet Relay Station
MathSciNet bibliographic data
MR107228 (21 #5953) 54.00
Bing, R. H. The cartesian product of a certain nonmanifold and a line is $E\sp{4}$. Ann. of Math. (2) 70 1959 399–412.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement